# SDR VNAA2020022999910

- Difficulty date: January 20, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 21,328 hours, 15,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB AND ATTACH ANGLES ON BOTTOM OF KEEL BEAM FOUND TO BE CORRODED.REPAIR OR REPLACEMENT REQUIRED.
